MathSciNet Relay Station
MathSciNet bibliographic data
MR1237312 26-02 (26D05)
Erdélyi, Tamás Remez-type inequalities and their applications. J. Comput. Appl. Math. 47 (1993), no. 2, 167–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement